# SDR 9806139102

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE REAR CABIN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH NR 1 AND NR 2 WATER SEPARATOR COALESCER BAGS, OPERATIONAL CHECK NORMAL.
